# SDR IPXA2023071993694

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,155 hours, 20,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Sta 535 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A*MAJOR REPAIR* RT SIDE AIR CONDITIONING DOOR JAMB CORNEWR SKIN CRACKEDREPAIRED IAW EO# MD11-5330-87120-B
